# SDR DALA2025011800429

- Difficulty date: January 17, 2025
- Submitted: January 18, 2025
- Operation: Air carrier
- Aircraft: N584DN
- Make and model: Airbus A321-271NX
- Aircraft serial: 12042
- Aircraft time: 1,275 hours, 342 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Unit
- Condition: Faulted
- Location: Nlg Steering
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 5084 - MISC/DE - DUE TO WHEEL N/W STRG FAULT IN CRUISE. CORRECTIVE ACTION: REPLACED BSCU. (LP 6437742)
